# SDR CHQ2008F00000

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Engine: Allsn AE3007A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 20248E
- Condition: Cracked
- Location: Cockpit
- Part time: 3,475 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5349, MSY TO STL.  DURING CRUISE THE FLIGHT CREW REPORTED HEARING A LOUD BANG AND NOTICED THAT THE FIRST OFFICER’S WINDSHIELD HAD CRACKED.  THE FLIGHT THEN DIVERTED TO CGI WHERE THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS THEN FERRIED TO STL WHERE THE NR 2 WINDSHIELD WAS REPLACED.  (S)
